# SDR SWAA2013121623329

- Difficulty date: December 9, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 42,245 hours, 24,464 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skate Angle
- Part number: 6550821
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SKATE ANGLE DAMAGED AT BS 1060 INBD.  R & R SKATE ANGLE IAW SRM.
